# SDR DL73E960114

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO ATL, LANDING GEAR EXTENDED, NOSE GEAR DID NOT HAVE GREEN LIGHT.  CYCLED GEAR, NO CHANGE.  ACCOMPLISHED MISSED APPROACH.  REPLACED BOTH INDICATOR BULBS, LOWERED GEAR GOT GREEN LIGHT AND LANDED NORMALLY.
